# SDR QXEA200600704

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, RIGHT HAND NACELLE FINGER NAIL DECK HAS CRACKED STIFFENER AFT, XN270 TOP SURFACE.  REPAIRED IAW RD 8-54-1153 AND DHC-8-200 SRM 51-40-11, PAGES 1-4.
